Political economy of the inequality in school spending
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Murray, Sheila E & Evans, William N & Schwab, Robert M, 1998. "Education-Finance Reform and the Distribution of Education Resources," American Economic Review, American Economic Association, vol. 88(4), pages 789-812, September.
- Amy B. Schmidt, 1992. "Private School Enrollment in Metropolitan Areas," Public Finance Review, , vol. 20(3), pages 298-320, July.
- Matsusaka, John G, 1995. "Fiscal Effects of the Voter Initiative: Evidence from the Last 30 Years," Journal of Political Economy, University of Chicago Press, vol. 103(3), pages 587-623, June.
- Card, David & Payne, A. Abigail, 2002. "School finance reform, the distribution of school spending, and the distribution of student test scores," Journal of Public Economics, Elsevier, vol. 83(1), pages 49-82, January.
- William N. Evans & Sheila E. Murray & Robert M. Schwab, 1997. "Schoolhouses, courthouses, and statehouses after Serrano," Journal of Policy Analysis and Management, John Wiley & Sons, Ltd., vol. 16(1), pages 10-31.
- Charles M. Tiebout, 1956. "A Pure Theory of Local Expenditures," Journal of Political Economy, University of Chicago Press, vol. 64, pages 416.
- Husted, Thomas A & Kenny, Lawrence W, 1997. "The Effect of the Expansion of the Voting Franchise on the Size of Government," Journal of Political Economy, University of Chicago Press, vol. 105(1), pages 54-82, February.
- Eberts, Randall W. & Gronberg, Timothy J., 1981. "Jurisdictional homogeneity and the Tiebout hypothesis," Journal of Urban Economics, Elsevier, vol. 10(2), pages 227-239, September.
When requesting a correction, please mention this item's handle: RePEc:eee:juecon:v:55:y:2004:i:2:p:338-349. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.